# SDR IPXA09557223

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 18,262 hours, 11,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON UPPER SURFACE OF FLOORBEAM AT STA 1200 AT LBL 60 TO RBL 44.  REPAIRED PER UPS EO B757-5310-34779-A AND ATS ER NR 09-4259.
